# SDR SWIA202504180312

- Difficulty date: March 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MX 29783684 ) PAX DOOR AFT MID PIN FITTING PREVIOUSLY REPAIRED QTY 1 OVER SIZE AND ELONGATED FASTENER HOLE  (C-CHECK RO 04/17/2025)REPAIRED PAX DOOR AFT MID PIN FITTING IAW REO 601R52-11-3053 REV. -- DATED 2025-03-21 ALL STEPS COMPLIED WITH.
